# SDR MASA200601443

- Difficulty date: May 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,764 hours, 4,850 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6222855011
- Part serial: 11729
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,892 hours, 3,628 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7429 CAE - GLD UNSAFE CAUTION MESSAGE.  MDC FLAGGING NR 2 RAD ALT.  MAINTENANCE REMOVED AND REPLACED NR 2 RAD ALT.
